SILVER SPRING, Md., May 4, 2011 /PRNewswire-USNewswire/ -- Taking the right dose is vital to ensuring that a medicine will do its job—and is unlikely to do any harm.
Many over-the-counter liquid medicines come with spoons, cups, oral droppers, or syringes designed to measure the proper dose. But these devices don't always have clear or consistent markings and there have been accidental overdoses.
Find out how FDA is addressing the problem and what parents and caregivers can do to avoid giving too much or too little medicine at
Sign up for e-mail notices of new FDA Consumer Updates at
View the FDA Consumer Update RSS feed at http://www.fda.gov/AboutFDA/ContactFDA/StayInformed/RSSFeeds/Consumers/rss.xml
FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information (www.fda.gov/consumer)" as the source. FDA values feedback on its consumer health information. Send questions, comments, or story ideas to: firstname.lastname@example.org.
Media Contact: Shelly Burgess, 301-796-4651, email@example.com
|SOURCE U.S. Food and Drug Administration|
Copyright©2010 PR Newswire.
All rights reserved